# SDR CA150120012

- Difficulty date: November 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Divider
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) THE AIRCRAFT WAS STARTED AND TAXIED TO THE RUNWAY, BOTH STARTS HAD NO ABNORMAL INDICATIONS. AT THE RUNWAY THRESHOLD WHILE HOLDING THE BRAKES, THE PILOT APPLIED APPROXIMATELY 80 PERCENT TAKEOFF POWER AND BEFORE THE BRAKES WERE RELEASED, NR 2 ENGINE LOST POWER. THE NR 2 ENGINE DID NOT COMPLETELY SHUT DOWN BUT WENT TO APPROXIMATELY 26 PERCENT N1, AFTER A FEW SECONDS THE OIL PRESSURE BEGAN TO DROP.  COMPLETED SHUTDOWN OF NR 2 ENGINE. ONCE THE COWLING WAS REMOVED MAINTENANCE NOTICED THE FUEL TRANSFER TUBE AT THE FLOW DIVIDER WAS LEAKING. THE FLOW DIVIDER & TRANSFER TUBES WERE REMOVED AND INSPECTED WITH NO VISIBLE DEFECTS NOTED. THE TRANSFER TUBES AND FLOW DIVIDER WERE REPLACED WITH NEW O-RINGS. GROUND RUNS/LEAK CHECKS WERE CARRIED OUT WITH NO LEAKS EVIDENT. THE AIRCRAFT WAS RETURNED TO SERVICE.
